JournalszaaVol. 13, No. 3pp. 463–476

The Smoothness of Solutions to Nonlinear Weakly Singular Integral Equations

  • Arvet Pedas

    Tartu University, Estonia
  • Gennadi Vainikko

    Tartu University, Estonia
The Smoothness of Solutions to Nonlinear Weakly Singular Integral Equations cover

Abstract

The differential properties of a solution of a nonlinear multidimensional weakly singular integral equation of the Uryson type on an open bounded set GRnG \in \mathbb R^n are examined. Showing that the solution belongs to special weighted space of smooth functions, the growth of the derivatives near the boundary is described.

Cite this article

Arvet Pedas, Gennadi Vainikko, The Smoothness of Solutions to Nonlinear Weakly Singular Integral Equations. Z. Anal. Anwend. 13 (1994), no. 3, pp. 463–476

DOI 10.4171/ZAA/501